# SDR ASAA2015081312999

- Difficulty date: August 13, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988873
- Condition: Cracked
- Location: Bs 963-965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT FWD LWR CORNER FUSE SKIN IS CRACKED.  ACFT GROUNDED.  REPAIRED FUSELAGE SKIN IAW SRM 53-00-01-2R-32, DETAIL IV THIS IS A CATEGORY B REPAIR INITIAL THRESHOLD IS SET AT 66,000 CYCLES INTERVALS SET AT 24,000 CYCLES, SRM 53-00-01-212-32, TABLE IX FOR INSPECTION METHODS.
